Collapsing exchange-rate regimes: Some linear examples
Robert Flood () and
Journal of International Economics, 1984, vol. 17, issue 1-2, 1-13
References: Add references at CitEc
Citations: View citations in EconPapers (558) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:17:y:1984:i:1-2:p:1-13
Access Statistics for this article
Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and RodrÃguez-Clare, AndrÃ©s
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Haili He ().